# SDR DL73K010347

- Difficulty date: March 1, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- Aircraft time: 48,827 hours, 38,609 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING INSPECTIONS PER S/B 737-57-1216 SEVERAL CRACKS WERE FOUND IN 9 FASTENER HOLES COMMON TO THE LT MLG  BEAM AFT FITTING AND THE REAR SPAR.  THE AFT FITTING WAS REPLACED AND THE FASTENER HOLES WERE OVERSIZED PER ERA 397280-14 AT HMV.
